# SDR SWAA2015081742910

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 67,463 hours, 54,703 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 4,748 hours, 3,320 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 725790
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, ON INITIAL CLIMB AT APPROX 500 FT, NR 1 ENG EGT APPROX 965' WITH ASSOCIATED RED EGT LIGHT, MOMENTARY LIGHT ILLUMINATED APPROX 1 - 3 SECONDS.  R & R NR 1 ENG QEC IAW MT.
